MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 Spiral L; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY X4 Spiral L; Implantable Lead
Model Number 4677
Medical Device Problem Codes Difficult to Insert (1316); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead was attempted due to unknown product performance reason.This lv lead was replaced and not implanted.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was attempted due to unknown product performance reason.This lv lead was replaced and not implanted.No adverse patient effects were reported.Additional information indicated that this lv lead could not be advanced into the vein, prompting selection of an alternative implant location.

Brand Name
ACUITY X4 Spiral L
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50189527
Report Number2124215-2026-42557
Device Sequence Number18644280
Product Code LWP
UDI-Device Identifier00802526524592
UDI-Public(01)00802526524592(17)270609
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4677
Device Catalogue Number4677
Device Lot Number847671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/30/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale